Steroid dependent icd 9

Methotrexate is given weekly as an intramuscular injection of 15 to 25 mg. Side effects are rare and include leukopenia and hypersensitivity interstitial pneumonitis. Hepatic fibrosis is the most severe potential sequela of long-term therapy. Patients with concomitant alcohol abuse and/or morbid obesity are more likely to develop hepatic fibrosis and therefore should not be treated with methotrexate. It is prudent to obtain a baseline chest radiograph and to monitor complete blood count, liver function and renal function every two weeks until the patient is receiving oral therapy, and every one to three months thereafter. Before methotrexate therapy is initiated, the risks of treatment and the possible need for a liver biopsy should be discussed with the patient.

Posterior capsular opacification, also known as after-cataract, is a condition in which months or years after successful cataract surgery, vision deteriorates or problems with glare and light scattering recur, usually due to thickening of the back or posterior capsule surrounding the implanted lens, so-called 'posterior lens capsule opacification'. Growth of natural lens cells remaining after the natural lens was removed may be the cause, and the younger the patient, the greater the chance of this occurring. Management involves cutting a small, circular area in the posterior capsule with targeted beams of energy from a laser, called Nd:YAG laser capsulotomy, after the type of laser used. The laser can be aimed very accurately, and the small part of the capsule which is cut falls harmlessly to the bottom of the inside of the eye. This procedure leaves sufficient capsule to hold the lens in place, but removes enough to allow light to pass directly through to the retina. Serious side effects are rare. [56] Posterior capsular opacification is common and occurs following up to one in four operations, but these rates are decreasing following the introduction of modern intraocular lenses together with a better understanding of the causes.

Steroid dependent icd 9

steroid dependent icd 9

Media: